# SDR SWIA200515969

- Difficulty date: December 6, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120
- Aircraft serial: 120335
- Aircraft time: 16,387 hours, 24,905 cycles
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LT ENG WILL NOT ROTATE.  REPLACED LEFT ENG WITH SERVICABLE UNIT IAW MM 71-00-00, P/N: PW118B  S/N OFF: 115664.
